Facebook Pixel
EmpowHER Guest

Newly diagnosed with Type 2-diabetes, blood glucose under control however, just recently started have symptoms in both legs as if they were asleep. Could it be the medications metformin or losartan?

By Anonymous October 31, 2011 - 1:39pm
Rate This

Add a Comment1 Comments


Numb or cold feeling in your arms and legs is a side effect of Metformin.
Tingling or burning in the arms and legs may be an early sign of nerve damage. Diabetic neuropathy is damage to nerves in the body that occurs due to high blood sugar levels from diabetes.
Let your physician know about your symptoms.


October 31, 2011 - 5:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood Clots

Get Email Updates

Blood Clots Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!